# SDR AALA20120621001

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 33,865 hours, 14,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 14A INOPERATIVE.  REPLACED MISSING BULBS FOR SEAT MOUNTED ESCAPE PATH LIGHT AT 14A.  OPS CHECK NORMAL.
